RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 2, Pages 299–311 (Mi mz7749)  

This article is cited in 1 scientific paper (total in 1 paper)

Doctoral theses

Some extremal problems of theory of quadrature and approximation of functions

V. P. Motornyi

Dnepropetrovsk State University

Abstract: This is the author-review of the dissertation presented for the degree of the Doctor of Physicomathematical Sciences. The dissertation was defended on March 13, 1975 in a meeting of the scientists of the V. A. Steklov Mathematics Institute of the Academy of Sciences of the USSR. The official opponents were Doctor of Physicomathematical Sciences Prof. N. S. Bakhvalov, Doctor of Physicomathematical Sciences Prof. P. K. Suetin, and Doctor of Physicomathematical Sciences Prof. S. B. Stechkin.

Full text: PDF file (1071 kB)

English version:
Mathematical Notes, 1976, 19:2, 176–183

Bibliographic databases:

UDC: 517.5
Received: 14.06.1975

Citation: V. P. Motornyi, “Some extremal problems of theory of quadrature and approximation of functions”, Mat. Zametki, 19:2 (1976), 299–311; Math. Notes, 19:2 (1976), 176–183

Citation in format AMSBIB
\Bibitem{Mot76}
\by V.~P.~Motornyi
\paper Some extremal problems of theory of quadrature and approximation of functions
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 2
\pages 299--311
\mathnet{http://mi.mathnet.ru/mz7749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404952}
\zmath{https://zbmath.org/?q=an:0328.41024|0324.41020}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 2
\pages 176--183
\crossref{https://doi.org/10.1007/BF01098753}


Linking options:
  • http://mi.mathnet.ru/eng/mz7749
  • http://mi.mathnet.ru/eng/mz/v19/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020